# SDR DALA201805173101

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 45,462 hours, 30,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS LOOSE.   REINSTALLED THE LENS.   AIRCRAFT IS OK FOR SERVICE.
